MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977A260
Medical Device Problem Codes Migration or Expulsion of Device (1395); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for spinal pain.It was reported that they were getting an eri message, ps reviewed and pt was redirected to their  health care professional (hcp).Pt noted they were just told a few weeks ago, in an mri for their back, that one of the leads were loose for they were out of position.The patient was redirected to their healthcare provider to further address the issue.
 
Additional Manufacturer Narrative
Concomitant medical products: product id 97712 serial# nmb700509h implanted: (b)(6) 2013 product type implantable neurostim ulator product id 977a260 serial# va1nt7t041 implanted: (b)(6) 2018.Other relevant device(s) are: product id: 97712, serial/lot #: nmb700509h, ubd: (b)(6) 2014, udi#: (b)(4); product id: 977a260, serial/lot #: va1nt7t041, ubd: (b)(6) 2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13416542
Report Number2649622-2022-02300
Device Sequence Number14669990
Product Code LGW
UDI-Device Identifier00643169109391
UDI-Public00643169109391
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Model Number977A260
Device Catalogue Number977A260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Initial Report FDA Received Date02/01/2022
Date Device Manufactured02/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale